# SDR 2007UALA02616

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 64,529 hours, 10,629 cycles
- Engine: Pwa PW4060
- Engine time: 30,648 hours, 8,164 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CREW SHUTDOWN THE NR 1 ENGINE DUE TO VIBRATION.  LANDED UNDER AMBER ALERT.   [08-14-07]   ENGINE REPLACED AT IAD.  SHOP TEARDOWN FOUND ONE STAGE-2 HPT BLADE FRACTURED AT THE PLATFORM.  THIS CAUSED AN UNBALANCE THAT PRODUCED HEAVY VIBRATION.   FAILURE RESULT OF UNDER PLATFORM STRESS CORROSION CRACKING.  A NEW CONFIGURATION BLADE, WITH IMPROVED UNDER PLATFORM COATING TO ELIMINATE STRESS CORROSION CRACKING IS AVAILABLE.  THIS NEW CONFIGURATION BLADE IS BEING INCORPORATED INTO UNITED'S FLEET AT HPT BUILD.
